# SDR AHD2005F00000

- Difficulty date: September 22, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N414AK
- Make and model: Cessna 414A
- Aircraft serial: 414A0321
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C*
- System (JASC): 2120 · Air Distribution System
- Part: Blower Motor
- Condition: Smoke
- Location: Evaporator
- Part time: 5,087 hours
- Component: Evaporator Assy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER A FLIGHT SEPT 22, 2005, ABOUT 1905 HRS, SMOKE WAS NOTED IN THE COCKPIT WHILE TAXING TO THE RAMP.  FIRETRUCKS WERE REQUESTED BY THE PILOTS, THE AC WAS SHUTDOWN ON THE TAXI WAY AND PASSENGERS AND CREW WERE OFF-LOADED.  THE FIRE CREW FOUND NO SIGNS OF HEAT AND THE AC WAS TOWED TO THE RAMP.  UPON INSPECTION BY MAINTENANCE TECH, IT WAS DETERMINED THAT THE SMOKE HAD COME FROM THE RT EVAPORATOR BLOWER MOTOR.  THE SYSTEM WAS DISABLED IAW THE AC MEL AND GROUND RUN REVEALED NO MORE SMOKE WAS BEING EMITTED.  (EA09200505819) (K)
